Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
A? / 2+P? / 2+G? / 2+A? / 2+R? / 2Σ?

Practice exercise (made-up values, not clinical guidance). At 1 minute after birth, a practice newborn has a pink body with blue hands and feet, a heart rate of 115/min, a grimace when stimulated, active movement and no breathing. What is the APGAR score?

1 minHR 115/min
APGAR =
2.Easy
89 kg185 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 89 kg and is 185 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

89 kg185 cm
BMI = kg/m²
3.Medium
E3 / 4+V2 / 5+M? / 6GCS 7?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 7, with E3 and V2. What motor score M was recorded, and which response does it describe? Give the number.

GCS 7E3V2
M =
4.Medium
mildmoderatesevere

Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury opens the eyes when spoken to, says inappropriate, random words and shows as the best motor response: withdraws the limb from pressure (normal flexion). Work out the GCS and classify the head injury by it. Click your answer.

  1. 1mild
  2. 2moderate
  3. 3severe
5.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 78 kg and is 187 cm tall. Calculate the BMI and click the WHO weight category.

78 kg187 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III
6.Hard
111?SBPDBPmmHgMAP = 65

Practice exercise (made-up values, not clinical guidance). The team aims for a mean arterial pressure of at least 65 mmHg. A patient’s systolic pressure is 111 mmHg. Using MAP = (SBP + 2·DBP)/3, what is the lowest diastolic pressure DBP that still gives a MAP of 65 mmHg?

MAP 65 mmHgSBP 111 mmHg
DBP = mmHg

Answer key

  1. 1. APGAR = 6
  2. 2. BMI = 26 kg/m²
  3. 3. M = 2
  4. 4. moderate
  5. 5. healthy weight
  6. 6. DBP = 42 mmHg

Full step-by-step solutions: practise this topic on examproblems.com.